Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 206, NWS Wilmington, OH

June 7, 2011Fairfield County, Hocking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 7, 2011, 1:32 PM EDT for Fairfield County, Hocking County, Ohio. It was in force for 58 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2011, 1:32 PM EDT (17:32 UTC)
Expired
Jun 7, 2011, 2:30 PM EDT
In force
58 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fairfield County, OH, Hocking County, OH

The radar

The Cincinnati radar (KILN), 122 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 2:00 PM EDTHAIL 11 E Lancaster, OH
Jun 7, 2:22 PM EDTHAIL 0.5Enterprise, OH
Jun 7, 2:34 PM EDTTSTM WND DMG3 Nne South Bloomingvil, OHTREE DOWN ON SR 374. ALSO SEVERAL OTHER TREES DOWN ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 523 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
523 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
1461 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

759 
WUUS51 KILN 071732
SVRILN
OHC045-073-071830-
/O.NEW.KILN.SV.W.0206.110607T1732Z-110607T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
132 PM EDT TUE JUN 7 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  HOCKING COUNTY IN CENTRAL OHIO...

* UNTIL 230 PM EDT.

* AT 126 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH    
  OF THURSTON...MOVING SOUTH AT 30 MPH. THIS STORM HAS PRODUCED      
  NUMEROUS REPORTS OF HALF DOLLAR SIZED HAIL.

* LOCATIONS IMPACTED INCLUDE...
  BALTIMORE...
  PLEASANTVILLE...
  LANCASTER...
  BREMEN...
  SUGAR GROVE...
  ROCKBRIDGE...
  LOGAN...
  CARBON HILL...

IN ADDITION...THURSTON...RUSHVILLE...WEST RUSHVILLE...FAIRFIELD
COUNTY AIRPORT...NORTH BERNE...US ROUTE 22 AT STATE ROUTE 159...
HIDEAWAY HILLS AND CLEARPORT ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3947 8216 3947 8227 3938 8229 3939 8250
      3937 8252 3936 8263 3937 8275 3956 8274
      3986 8268 3986 8246 3984 8247 3984 8240
      3975 8240 3974 8236 3960 8237 3960 8226
      3956 8225 3956 8215
TIME...MOT...LOC 1731Z 004DEG 24KT 3990 8255

$$


BINAU
3 follow-up statements
188 
WWUS51 KILN 071752
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
152 PM EDT TUE JUN 7 2011

OHC045-073-071830-
/O.CON.KILN.SV.W.0206.000000T0000Z-110607T1830Z/
FAIRFIELD OH-HOCKING OH-
152 PM EDT TUE JUN 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR HOCKING AND EASTERN FAIRFIELD COUNTIES...

AT 147 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR PLEASANTVILLE...MOVING SOUTH AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
LANCASTER...BREMEN...SUGAR GROVE...ROCKBRIDGE...LOGAN...CARBON HILL
AND HOCKING HILLS STATE PARK.

IN ADDITION...NORTH BERNE...US ROUTE 22 AT STATE ROUTE 159...HIDEAWAY
HILLS...CLEARPORT...OREVILLE...ENTERPRISE...LAKE LOGAN STATE PARK AND
MURRAY CITY ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3947 8216 3947 8227 3938 8229 3939 8250
      3937 8252 3936 8263 3937 8275 3956 8274
      3986 8268 3986 8246 3984 8247 3984 8240
      3975 8240 3974 8236 3960 8237 3960 8226
      3956 8225 3956 8215
TIME...MOT...LOC 1752Z 001DEG 25KT 3976 8249

$$


BINAU
321 
WWUS51 KILN 071800
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
200 PM EDT TUE JUN 7 2011

OHC045-073-071830-
/O.CON.KILN.SV.W.0206.000000T0000Z-110607T1830Z/
FAIRFIELD OH-HOCKING OH-
200 PM EDT TUE JUN 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR HOCKING AND SOUTHEASTERN FAIRFIELD COUNTIES...

AT 152 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR WEST RUSHVILLE...MOVING SOUTH AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
SUGAR GROVE...ROCKBRIDGE...LOGAN...CARBON HILL AND HOCKING HILLS
STATE PARK.

IN ADDITION...US ROUTE 22 AT STATE ROUTE 159...HIDEAWAY HILLS...
CLEARPORT...OREVILLE...ENTERPRISE...LAKE LOGAN STATE PARK...MURRAY
CITY AND HAYDENVILLE ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3947 8216 3947 8227 3938 8229 3939 8250
      3937 8252 3936 8258 3937 8275 3956 8274
      3976 8269 3982 8240 3975 8240 3974 8236
      3960 8237 3960 8226 3956 8225 3956 8215
TIME...MOT...LOC 1800Z 001DEG 25KT 3969 8246

$$


BINAU
717 
WWUS51 KILN 071811
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
211 PM EDT TUE JUN 7 2011

OHC045-073-071830-
/O.CON.KILN.SV.W.0206.000000T0000Z-110607T1830Z/
FAIRFIELD OH-HOCKING OH-
211 PM EDT TUE JUN 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR HOCKING AND SOUTHEASTERN FAIRFIELD COUNTIES...

AT 209 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR SUGAR GROVE...MOVING SOUTH AT 30 MPH.

THIS STORM HAS STRENGTHENED AGAIN AND WILL LIKELY PRODUCE HAIL 
ACROSS MUCH OF CENTRAL AND WESTERN HOCKING COUNTY.

LOCATIONS IMPACTED INCLUDE...
ROCKBRIDGE...LOGAN AND HOCKING HILLS STATE PARK.

IN ADDITION...ENTERPRISE...LAKE LOGAN STATE PARK...HAYDENVILLE...
UNION FURNACE...STARR...SOUTH BLOOMINGVILLE AND LAURELVILLE ARE NEAR
THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3939 8228 3938 8229 3939 8250 3937 8252
      3937 8263 3936 8264 3937 8275 3960 8274
      3966 8271 3969 8237 3960 8237 3959 8231
      3947 8227
TIME...MOT...LOC 1811Z 005DEG 27KT 3962 8255

$$


BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 11:25 AM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jun 7, 11:25 AM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1125 AM EDT TUE JUN 7 2011

.SYNOPSIS...
CONVECTION ON THE PERIPHERY OF THE RIDGE WILL ALLOW FOR THE THREAT
OF THUNDERSTORMS ACROSS CENTRAL OHIO THIS AFTERNOON. OTHERWISE
HIGH PRESSURE AND DRY CONDITIONS WILL BE PRESENT THROUGH WEDNESDAY
NIGHT. A FRONTAL BOUNDARY WORKS INTO THE AREA FOR THURSDAY AND
WILL BRING THE NEXT CHANCE OF PRECIPITATION TO THE AREA.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MASSAGED THE FORECAST A LITTLE MORE HEADING INTO THE AFTERNOON
HOURS BASED ON LATEST RADAR TRENDS...HRRR GUIDANCE /11Z AND 12Z
RUNS/...AND SPC MESOSCALE DISCUSSIONS. ERN PORTION OF MCS HAS
SURGED SOUTH ALONG THE OH/PA BORDER WHICH HAS BEEN EXPLAINED VERY
WELL BY ORIENTATION/MAGNITUDE OF CORFIDI VECTORS. THE WRN FLANK OF
THIS MCS HAS BEEN USING AREAS SOUTH OF CLE AS A PIVOT
POINT...ALLOWING FOR THE ORIENTATION OF THE ENTIRE MCS TO SHIFT
FROM A E-W ORIENTATION...TO MORE OF A NW-SE LINE. EXPECT THAT AS
ERN EDGE OF MCS CONTINUES TO SURGE SOUTH...AND COLD POOL SLOWLY
OOZES SOUTHWEST/WEST...THE MCS WILL EVENTUALLY ORIENT MORE NORTH
TO SOUTH...AND WEAKEN /PER SWOMCD/ AS MID LEVEL HEIGHTS RISE A
GOOD 20-30DM /500MB PER 07.12Z RUC/. WILL BE VERY INTERESTING TO
SEE JUST HOW FAR WEST THE COLD POOL/OUTFLOW BOUNDARY CAN PROPAGATE
INTO THE FORECAST AREA THIS AFTERNOON. THIS WOULD BE STRAIGHT INTO
THE MEAN /AVERAGE/ LOW LEVEL WIND FIELD...SO EXPECT THIS TO BE A
SLOW PROCESS. STILL...PER HRRR GUIDANCE...EXPECT EXTREME
INSTABILITY /MLCAPE IN EXCESS OF 4000 J/KG/ TO DEVELOP UNDERNEATH
THE BUILDING RIDGE...AND IF OUTFLOW BOUNDARY REMAINS
INTACT...THERE SHOULD BE ENOUGH LOW LEVEL FORCING TO RE-INITIATE
DEEP CONVECTION OVER THE EASTERN CWA /US HIGHWAY 23 CORRIDOR/ AT
PEAK HEATING. THIS AIRMASS /PULSE/ TYPE ACTIVITY WILL NOT HAVE
DEEP SHEAR TO BE ORGANIZED BUT COULD NONETHELESS PRODUCE VERY
LARGE HAIL /EXTREME INSTABILITY/ AND DAMAGING WIND GUSTS ON CORE
COLLAPSE /VERY HIGH DELTA- THETA-E/. THIS ACTIVITY WOULD TEND TO
DIE OUT QUICKLY THIS EVENING AS THE BOUNDARY LAYER STABILIZES.

EXPECT ANY SEVERE THREAT TO REMAIN RATHER ISOLATED HOWEVER...DUE
TO THE MORE LIMITED AND SHALLOW FORCING. REST OF FORECAST UNCHANGED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
HIGH PRESSURE WILL KEEP DRY CONDITIONS ACROSS THE AREA TONIGHT
THROUGH WEDNESDAY NIGHT. WEDNESDAY WILL BE THE WARMEST DAY ACROSS
THE AREA WITH TEMPERATURES IN THE LOW TO MID 90S. WITH INCREASING
HUMIDITY THE HEAT INDEX VALUES WILL BE IN THE MID TO UPPER 90S.
DUE TO THIS WENT AHEAD AND CONTINUED TO MENTION HEAT IN THE HWO. A
COLD FRONT WILL APPROACH THE AREA ON THURSDAY BRINGING A RETURN OF
PRECIPITATION TO THE AREA AND SLIGHTLY COOLER WEATHER. THIS
FRONTAL BOUNDARY WILL STALL OUT ACROSS THE AREA AND KEEP A PERIOD
OF UNSETTLED WEATHER ACROSS THE REGION. MORE SEASONABLE
TEMPERATURES WILL BE IN STORE BY THE END OF THE SHORT TERM WITH
HIGH TEMPERATURES ON SUNDAY RANGING FROM THE UPPER 70S TO THE LOW
80S.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
FOR THE EXTENDED PERIOD...HAVE USED A BLEND OF THE 12Z GFS AND
HPC GUIDANCE.

FOR SUNDAY NIGHT INTO MONDAY...HIGH PRESSURE IS FORECAST TO BUILD
INTO THE REGION. DRIER AIR AND SLIGHTLY BELOW NORMAL TEMPERATURES
ARE ANTICIPATED AT THIS TIME.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
CONVECTION IS CURRENTLY MOVING SOUTH ACROSS LAKE ERIE. MOST LIKELY
THIS WILL STAY TO THE NORTH AND EAST OF THE TERMINALS. BUT THERE
IS STILL A SLIGHT POSSIBILITY THAT THIS COULD WORK INTO THE
CENTRAL OHIO TAF SITES.

VISIBILITY RESTRICTIONS AT KLUK WILL IMPROVE QUICKLY EARLY THIS
MORNING. BUT THEY WILL REDEVELOP TONIGHT. SOME OTHER LOCATIONS MAY
SEE SOME MVFR VISIBILITIES LATE IN THE TAF PERIOD. OTHERWISE VFR
CONDITIONS WITH FEW TO SCATTERED CUMULUS DURING THE DAY.

OUTLOOK...TSTMS POSSIBLE THURSDAY INTO SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...BINAU
SHORT TERM...NOVAK
LONG TERM...HICKMAN
AVIATION...
Hazardous weather outlook, Jun 7, 8:30 AM EDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
830 AM EDT TUE JUN 7 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>044-
051>053-060>062-070>072-077>079-081230-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-
WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-
830 AM EDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST
OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ON WEDNESDAY...A COMBINATION OF TEMPERATURES IN THE LOW TO MID 90S
AND INCREASING HUMIDITY WILL LEAD TO HEAT INDEX VALUES IN THE
MID TO UPPER 90S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ045-046-054>056-063>065-073-074-080>082-088-081230-
UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-
FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO-
830 AM EDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND SOUTH
CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE FROM LATE MORNING THROUGH THE AFTERNOON
ACROSS THE AREA AS A LINE OF STORMS MOVES IN FROM THE NORTH. A FEW
OF THE STORMS MAY BE STRONG TO SEVERE...WITH THE MAIN THREAT BEING
DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ON WEDNESDAY...A COMBINATION OF TEMPERATURES IN THE LOW TO MID 90S
AND INCREASING HUMIDITY WILL LEAD TO HEAT INDEX VALUES IN THE
MID TO UPPER 90S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING AND THIS AFTERNOON.

BINAU

In the hours before

Special weather statement, Jun 7, 11:58 AM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1158 AM EDT TUE JUN 7 2011

OHZ056-071715-
LICKING OH-
1158 AM EDT TUE JUN 7 2011

...STRONG THUNDERSTORMS MAY AFFECT LICKING COUNTY THROUGH 115 PM
EDT...

AT 1154 AM EDT...RADAR INDICATED THUNDERSTORMS NEAR AND WEST OF
COSHOCTON...MOVING SOUTH SOUTHWEST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...UTICA...HANOVER...
NEWARK...GRANVILLE...GRANVILLE SOUTH...HEATH...HEBRON...HARBOR HILLS
AND BUCKEYE LAKE.

ALSO...FALLSBURG...ST. LOUISVILLE...GRATIOT...BROWNSVILLE AND
KIRKERSVILLE ARE NEAR THE PATH OF THESE THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3995 8219 3994 8223 3991 8224 3991 8239
      3996 8267 4027 8250 4027 8248 4025 8247
      4024 8219 4024 8218

BINAU
Local storm report, Jun 7, 1:13 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 PM EDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     HAIL             GRANVILLE               40.07N 82.50W
06/07/2011  E1.00 INCH       LICKING            OH   AMATEUR RADIO

&&

MYRONP
Local storm report, Jun 7, 1:15 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
115 PM EDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     HAIL             NEWARK                  40.07N 82.42W
06/07/2011  E0.25 INCH       LICKING            OH   FIRE DEPT/RESCUE

&&

MIKEG
Local storm report, Jun 7, 1:23 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
123 PM EDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             NEWARK                  40.07N 82.42W
06/07/2011  E0.50 INCH       LICKING            OH   AMATEUR RADIO

            AT THE HEATH MALL.

&&

MIKEG
Local storm report, Jun 7, 1:24 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
124 PM EDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             S GRANVILLE             40.07N 82.50W
06/07/2011  E1.00 INCH       LICKING            OH   AMATEUR RADIO

&&

MIKEG
Local storm report, Jun 7, 1:25 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
125 PM EDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             2 W NEWARK              40.07N 82.46W
06/07/2011  E1.00 INCH       LICKING            OH   AMATEUR RADIO

            BETWEEN NEWARK AND GRANVILLE ON HIGHWAY 16.

&&

MIKEG

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 11:58 AM EDTSpecial Weather StatementILNLicking77 min
Jun 7, 1:08 PM EDTSevere Thunderstorm WarningILNFairfield, Licking52 min
Jun 7, 2:28 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross62 min
Jun 7, 2:55 PM EDTSpecial Weather StatementILNFairfield, Franklin65 min
Jun 7, 3:12 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin48 min
Jun 7, 3:19 PM EDTSevere Thunderstorm WarningILNPike, Ross41 min
Jun 7, 3:58 PM EDTSevere Thunderstorm WarningILNScioto32 min
Jun 7, 4:19 PM EDTSpecial Weather StatementILNFranklin56 min
Jun 7, 4:28 PM EDTSpecial Weather StatementILNScioto32 min
Jun 7, 4:30 PM EDTSpecial Weather StatementILNRoss45 min
Jun 7, 5:07 PM EDTSpecial Weather StatementILNAdams23 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.